# SDR DALA2023071005516

- Difficulty date: May 1, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N929DZ
- Make and model: Boeing 737-900ER
- Aircraft serial: 63538
- Aircraft time: 12,012 hours, 4,831 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4023775) WILL WORKING PANEL SEAL REPLACEMENT FOUND LH #2 SPEED BRAKE BRACKET ASSY INST-ORSS290 CABLE PULLEY MISSING FROM A/C. REMOVED SPOILER CONTROL CABLES 2 AND 3 WSB1 AND WSB2 TO F.O.M. INSTALLED NEW BRACKET AND PULLY. REINSTALLED CABLES WSB1 AND WSB2 PER AMDS WORK CARDS 2000-9000-02 AND 2000-9000-03. OPS CK GOOD.
